View Full Version : Vyvanse


Novanea
08-16-16, 05:34 PM
I'm 15 I start vyvanse when I was in the 2nd grade and I stopped taking it in 7th grade because I was super small my doctor was fine with that but than she wants me to get back on it I'm going in 9th grade now and I just started taking it like a month now and it's been making me angry all the time and I was just wondering if anyone else is having the same problem ?

sarahsweets
08-17-16, 02:04 AM
Thats a red flag IMO, my daughter had issues with certain stimulants for a long time. There are other ones to try that might not make you feel that way.

Shoesalad
08-17-16, 03:46 AM
I don't know too much about Vyvanse, but I have been taking Adderall for about 4 months now and only experience light headaches and nausea temporarily when I up my dose. Have you talked to your doctor about maybe switching medications? On a side note, many people I've seen on here have Anxiety issues along with their ADD. My anxiety tends to cause me to become more quick tempered and less patient, and I began to show more of these signs once I got on the medication. Unsure if this is normal, but that could be where the problem is coming from.